The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 136 NO.2 / (1997))
Nontrivial Solutions of Quasilinear Equations via Nonsmooth Morse Theory
Jean-Noel Corvellec, Marco Degiovanni,
Pages. 268-293
Abstract
Contents 1. Introduction
2. Preliminaries and main results
3. Background in nonsmooth critical point theory
4. The Palais-Smale condition
5. Critical groups at the origin : the nondegenerate case
6. Critical groups at the origin : the degenerate case
7. Behavior at infinity
8. Proof of the main results
Key words
Mathmatical Subject Classification